# SDR GTIA010250

- Difficulty date: May 1, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4034242923
- Part serial: 80100183
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 476 - FOUND MACH SET ON AUTO, PILOT INOPERATIVE.IAC IS FOR BOTH MACH AND IAS.  REMOVED AND REPLACED DFGC CONTROL PANEL.  PERFORMED RTS AND SWITCH AND BUTTON TEST.  SYSTEM OPS CHECK GOOD IAW MD-80 MM CHAPTER 22-01-05.  (M)
